# SDR USAA2014052700029

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99017130020
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK DELAMINATION ON FLOOR PANEL 232ZH AT FRAME 35.3, Z-500, -Y509.5.  REPLACED FLOOR PANEL 232ZH IAW IRM 9701, REV G.
